# SDR SWAA000551

- Difficulty date: March 21, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 47,926 hours, 48,670 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Panel
- Part number: 65C36803
- Condition: Loose
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOOR EMERGENCY EXIT PANELS LOOSE.   R&R COCKPIT DOOR PANELS BRAKE AWAY PIN PER MM.
